# SDR IPXA2018062531022

- Difficulty date: June 20, 2018
- Submitted: June 27, 2018
- Operation: Air carrier
- Aircraft: N149UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0832
- Aircraft time: 17,239 hours, 10,840 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Defective
- Location: Cabin Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE DOOR SLIDE WOULD NOT ARM. R&R MAIN CABIN DOOR SLIDE IAW MM 25-61-21-0401.  OPS CK GOOD AT THIS TIME.  VERIFIED BOTTLE PRESSURE IPC25-61-21-01.
